# SDR AALA961044

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BELLY SKIN.  INSTALLED DOUBLER PER SRM 53-30-3, PAGES 12-14A.  REMOVED CORROSION.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
